... what to do. Also caught a miserable cough from my husband. Does it ever get better? I am bipolar, anxious... was taking wellbutrin 150 xl, doc just changed to wellbutrin sr to get me off it... might be causing start of manic stage. Doc also added Cymbalta just Friday. Also take clonazapin 0.5 3x day. I feel awful! What to do?
It WILL get better but you're going to need a little patience. Let's see ~ you're off a drug, on a new drug, on another new drug, on ANOTHER new drug, add to that a benzodiazepine, and to top it off you're recovering from a bloody ripe cough! I'm surprised you're at the computer typing. Bravo, girl!
Seriously, your body needs another couple weeks to adjust and you need to let your doctor know exactly how you're feeling along the way. He/she will probably give you the same answer: give it time. You can do it and if you need to vent or just chat about what's happening feel free to post here, okay?
Best wishes, WCV
I just started an increase in my geodon two days ago from 30mg to 40mg and I am definitely getting off this medication. today and yesterday I was taking my kids to school and I could barely keep my eyes open while driving. I was on abilify but my insurance changed and they would only approve this medication. I sleep for 10 to 12 hours every day and sometimes even take a nap during the day. I am on a stimulant medication for my ADHD and I can even sleep while taking that. Not to mention the 7 lbs I have gained in 32 days of taking this medication because I feel like I need the sugar to stay awake. I was getting better with not crying everyday before the geodon, but now I am back to feeling sad all the time. My daughter even said something to me that I just don't seem happy ever when she gets home from school. Funny, I told my nurse practitioner something similar to this five days prior to my daughter's comment. that was when the nurse practitioner suggested to up the geodon. But from everything I read the medication gets rid of the manic state so I think it is actually making me more depressed and sucking all the light and positive things right out of me. My main issue is depression and this medication is just no good for me. So if you are asking if it will get better, I seriously doubt it. I think maybe your doctor should take you off everything first and see what your baseline is (if that is a safe option for you). Funny, I caught a cold too right after starting the medication and it is still lingering, longer than any cold I can ever remember. I wonder if maybe the symptoms I was thinking were left over from the cold are simply side-effects of this medication. Guess I'll see. Wish you luck. Just be very aware of your own body and get feedback from those closest to you, maybe your husband, on whether it is making you worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 2 answers
Posted 15 Aug 2011 • 1 answer
Posted 4 Mar 2012 • 1 answer
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
I have been taking generic Wellbutrin for a couple of months, I now have a persistent dry cough that
Posted 29 Oct 2016 • 1 answer